# SDR CA131223009

- Difficulty date: December 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,633 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 3008641
- Condition: Cracked
- Part time: 1,703 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIVE SPOKES FOUND CRACKED ON OTBD WHEELHALF.  CRACKS WERE FOUND DURING ROUTINE REPAIR VISUAL INSPECTION.  WHEEL HALF WAS FORWARDED TO NDT FOR FURTHER EVALUATION OF DAMAGE.
